Abstract:
We estimate the order of weighted approximations of functions and their derivatives by using the means of mixed series of Legendre polynomials. As the main result, we obtain estimates of the order of approximation of a function and its derivatives by the Vallée-Poussin means and their derivatives.
Citation:
I. I. Sharapudinov, “Approximation Properties of the Vallée-Poussin Means of Partial Sums of a Mixed Series of Legendre Polynomials”, Mat. Zametki, 84:3 (2008), 452–471; Math. Notes, 84:3 (2008), 417–434
\Bibitem{Sha08}
\by I.~I.~Sharapudinov
\paper Approximation Properties of the Vall\'ee-Poussin Means of Partial Sums of a Mixed Series of Legendre Polynomials
\jour Mat. Zametki
\yr 2008
\vol 84
\issue 3
\pages 452--471
\mathnet{http://mi.mathnet.ru/mzm5541}
\crossref{https://doi.org/10.4213/mzm5541}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2473761}
\zmath{https://zbmath.org/?q=an:1160.41307}
\elib{https://elibrary.ru/item.asp?id=11161448}
\transl
\jour Math. Notes
\yr 2008
\vol 84
\issue 3
\pages 417--434
\crossref{https://doi.org/10.1134/S0001434608090125}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000260516700012}
\elib{https://elibrary.ru/item.asp?id=13587963}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-55149091862}
Linking options:
https://www.mathnet.ru/eng/mzm5541
https://doi.org/10.4213/mzm5541
https://www.mathnet.ru/eng/mzm/v84/i3/p452
This publication is cited in the following 24 articles:
R. M. Gadzhimirzaev, “Approximation properties of the Vallée-Poussin means similar to the partial sums of Fourier series in Laguerre–Sobolev polynomials”, Siberian Math. J., 63:3 (2022), 451–465
Md. N. Islam, I. Kaish, Md. N. Akhtar, M. A. Navascués, “Fractal Sobolev systems of functions associated with orthonormal systems of functions”, Asian-European J. Math., 15:11 (2022)
M. G. Magomed-Kasumov, Trends in Mathematics, Operator Theory and Differential Equations, 2021, 107
I. I. Sharapudinov, “Sobolev-orthogonal systems of functions and some of their applications”, Russian Math. Surveys, 74:4 (2019), 659–733
I. I. Sharapudinov, “Sobolev-orthogonal systems of functions associated with an orthogonal system”, Izv. Math., 82:1 (2018), 212–244
Sharapudinov I.I., Magomed-Kasumov M.G., “On Representation of a Solution to the Cauchy Problem By a Fourier Series in Sobolev-Orthogonal Polynomials Generated By Laguerre Polynomials”, Differ. Equ., 54:1 (2018), 49–66
L. K. Dodunova, A. A. Ageikin, “Approximation of analytic functions by universal Vallee-Poussin sums on the Chebyshev polynomials”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 24 (2018), 12–23
I. I. Sharapudinov, M. G. Magomed-Kasumov, “On Vallée-Poissin means for special series with respect to ultraspherical Jacobi polynomials with sticking partial sums”, Russian Math. (Iz. VUZ), 62:9 (2018), 60–71
I. I. Sharapudinov, “Sobolev orthogonal polynomials generated by Jacobi and Legendre polynomials, and special series with the sticking property for their partial sums”, Sb. Math., 209:9 (2018), 1390–1417
Sharapudinov I.I., “Sobolev Orthogonal Polynomials Associated With Chebyshev Polynomials of the First Kind and the Cauchy Problem For Ordinary Differential Equations”, Differ. Equ., 54:12 (2018), 1602–1619
I. I. Sharapudinov, “Approximation Properties of Fourier Series of Sobolev Orthogonal Polynomials with Jacobi Weight and Discrete Masses”, Math. Notes, 101:4 (2017), 718–734
I. I. Sharapudinov, Z. D. Gadzhieva, R. M. Gadzhimirzaev, “Raznostnye uravneniya i polinomy, ortogonalnye po Sobolevu, porozhdennye mnogochlenami Meiksnera”, Vladikavk. matem. zhurn., 19:2 (2017), 58–72
I. I. Sharapudinov, “Special series in Laguerre polynomials and their approximation properties”, Siberian Math. J., 58:2 (2017), 338–362
I. I. Sharapudinov, “Obraschenie preobrazovaniya Laplasa posredstvom obobschennykh spetsialnykh ryadov po polinomam Lagerra”, Dagestanskie elektronnye matematicheskie izvestiya, 2017, no. 8, 7–20
I. I. Sharapudinov, Z. D. Gadzhieva, “Polinomy, ortogonalnye po Sobolevu, porozhdennye mnogochlenami Meiksnera”, Izv. Sarat. un-ta. Nov. ser. Ser.: Matematika. Mekhanika. Informatika, 16:3 (2016), 310–321
R. M. Gadzhimirzaev, “Ryady Fure po polinomam Meiksnera, ortogonalnym po Sobolevu”, Izv. Sarat. un-ta. Nov. ser. Ser.: Matematika. Mekhanika. Informatika, 16:4 (2016), 388–395
I. I. Sharapudinov, “Asimptoticheskie svoistva polinomov, ortogonalnykh po Sobolevu, porozhdennykh polinomami Yakobi”, Dagestanskie elektronnye matematicheskie izvestiya, 2016, no. 6, 1–24
I. I. Sharapudinov, Z. D. Gadzhieva, R. M. Gadzhimirzaev, “Sistemy funktsii, ortogonalnykh otnositelno skalyarnykh proizvedenii tipa Soboleva s diskretnymi massami, porozhdennykh klassicheskimi ortogonalnymi sistemami”, Dagestanskie elektronnye matematicheskie izvestiya, 2016, no. 6, 31–60
I. I. Sharapudinov, M. G. Magomed-Kasumov, S. R. Magomedov, “Polinomy, ortogonalnye po Sobolevu, assotsiirovannye s polinomami Chebysheva pervogo roda”, Dagestanskie elektronnye matematicheskie izvestiya, 2015, no. 4, 1–14
T. I. Sharapudinov, “Diskretnye polinomy, ortogonalnye po Sobolevu, assotsiirovannye s polinomami Chebysheva, ortogonalnymi na ravnomernoi setke”, Dagestanskie elektronnye matematicheskie izvestiya, 2015, no. 4, 15–20